# SDR QXEA2013060701072

- Difficulty date: June 7, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 24,003 hours, 24,498 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR INTERNAL FWD FRAME CORRODED NUT PLATES BELOW STOPS 2, 3, AND 4 FROM TOP.  REMOVED NUT PLATE BRACKETS FOM IAW SRM 51-42-05-02-01. R & R NUT PLATES ON BRACKETS IAW SRM 51-42-05-02-01.  APPLIED CPC IAW AMM 51-25-01-390-801.  INSTALLED NUT PLATE BRACKETS IAW SRM 51-42-05-02-01.  APPLIED INTERIOR NAD EXTERIOR PRIMER AND TOPCOAT TO FASTENERS IAW SRM 51-25-45-02-01, 51-25-10-02-01 AND 51-25-15-02-01.
